# SDR SWAA2023040409577

- Difficulty date: February 23, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 37,398 hours, 21,958 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON RH HORIZONTAL STABILIZER LOWER SKIN STA 193.9; 26' FROM FWD EDGE. CRACK IS 0.5' LENGTH MARKED.<[01] REMOVED THE DAMAGED PART ON RH HORIZONTAL STABILIZER LOWER SKIN STA 193.9 26' FROM FWD EDGE; CUT OUT DIMENSIONS 1.7' X 1.0' IAW SRM 55-10-01-2R-11;[02] HFEC INSPECTION REQUEST ON EDGES OF THE CUT OUT AND OPEN HOLES TO ENSURE NO OTHER DAMAGE EXIST.;[03] VERIFIED ITEM 1 CORRECTIVE ACTIONS.;[04] HFEC INSPECTED CUTOUT AREA IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23. NO CRACKS NOTED.  HFEC INSPECTED OPEN HOLES IAW 737 NDTM PART 6 51-00-00 PROCEDURE 16.  NO CRACKS NOTED.  EQUIP USED: -NORTEC 600 ID: ATS1465 CAL DUE: 09/23;[05] MEASUREMENTS CHART UPDATED.;[06] SRM 55-10-01-2R-11 IS APPLICABLE TO THIS REPAIR.;[07] FABRICATED REPAIR PARTS (1) DOUBLER FROM 2024 T3 CLAD 0.080' LOT # 1497191-1; (2) FILLER FROM 2024 T3 CLAD 0.063' LOT# 1497220-1; APPLIED CHEMICAL CONVERSION COATING IAW SRM 55-10-01-2R-11 OK TO PRIME.;[08] VERIFIED CORRECTIVE ACTIONS 6 AND 7.;[09] APPLIED PRIMER TO REPAIR PARTS AND COMMON AREA IAW SRM 55-10-01-2R-11 OK TO INSTALL.;[10] VERIFIED CORRECTIVE ACTION 9.;[11] INSTALLED REPAIR ON R/H HORIZONTAL STAB LOWER SKIN AT STA 193.9 IAW SRM 55-10-01-2R-11;[12] VERIFIED MEASUREMENT TABLE.;[13] VERIFIED CORRECTIVE ACTION 12.
